Alert archive / West Virginia / Flash Flood Warnings in 2025

Flash Flood Warning 97, NWS Charleston, WV

July 1, 2025Cabell County, Mason County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 1, 2025, 1:44 PM EDT for Cabell County, Mason County, West Virginia. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2025, 1:44 PM EDT (17:44 UTC)
Expired
Jul 1, 2025, 6:45 PM EDT
In force
5 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Cabell County, WV, Mason County, WV

The radar

The Charleston,WV radar (KRLX), 48 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

982 
WGUS51 KRLX 011744
FFWRLX
WVC011-053-012045-
/O.NEW.KRLX.FF.W.0097.250701T1744Z-250701T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
144 PM EDT Tue Jul 1 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Northeastern Cabell County in central West Virginia...
  Southwestern Mason County in western West Virginia...

* Until 445 PM EDT.

* At 144 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Northeastern Cabell and Southwestern Mason 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3853 8206 3850 8216 3847 8230 3850 8230
      3852 8230 3853 8230 3854 8230 3860 8206

FLASH FLOOD...RADAR INDICATED

$$

LTC
2 follow-up statements
386 
WGUS51 KRLX 012015
FFWRLX
WVC011-053-012245-
/O.EXT.KRLX.FF.W.0097.000000T0000Z-250701T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
415 PM EDT Tue Jul 1 2025

The National Weather Service in Charleston has extended the

* Flash Flood Warning for...
  Northeastern Cabell County in central West Virginia...
  Southwestern Mason County in western West Virginia...

* Until 645 PM EDT.

* At 415 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of Northeastern Cabell and Southwestern Mason 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3853 8206 3850 8216 3847 8230 3850 8230
      3852 8230 3853 8230 3854 8230 3860 8206

FLASH FLOOD...RADAR INDICATED

$$

FMK
315 
WGUS71 KRLX 012236
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
636 PM EDT Tue Jul 1 2025

WVC011-053-012246-
/O.EXP.KRLX.FF.W.0097.000000T0000Z-250701T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cabell WV-Mason WV-
636 PM EDT Tue Jul 1 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 645 PM EDT THIS EVENING FOR 
NORTHEASTERN CABELL AND SOUTHWESTERN MASON COUNTIES...

The heavy rain has ended and flood waters are receding. Flooding is 
no longer expected to pose a major threat. Please continue to heed 
any remaining road closures.

&&

LAT...LON 3853 8206 3850 8216 3847 8230 3850 8230
      3852 8230 3853 8230 3854 8230 3860 8206

$$

FMK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 6:35 AM EDT, 7 hours 9 minutes earlier.

Area forecast discussion, Jul 1, 6:35 AM EDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
635 AM EDT Tue Jul 1 2025

.SYNOPSIS...
Thunderstorms through today as a cold front crosses by this
evening. Some storms could be strong to severe, along with the
potential for localized flooding. Dry Wednesday onward.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 130 AM Tuesday...

Cold frontal passage today from the early afternoon through
the late afternoon into early evening. The front may get hung
up along the mountains into the evening, however it should
rather weaken a bit by then and just promote showers which could
be heavy at times and a few storms, but below severe criteria.
Hi-res models have a fairly disorganized broken line coming
through as early as 15Z and traversing from west to east and
getting to the mountains by 21Z. Thereafter it falls apart
somewhat across our area by then. There are only a few models
that have the feature moving slightly slower such as the EURO
and SREF. Regardless, as always lingering showers across the
mountains will be the likely setup going into the evening, but
thunderstorm potential should be at a minimum.

Severe indices look good with nearly over 2500 J/g of MU CAPE,
almost 30kts of bulk shear and sufficient DCAPE for downbursts
that could cause damaging wind. The freezing levels are high,
over 14k ft, and with not a whole lot of instability for
stronger updrafts and weak upper level support storms may not
be able to promote large hail. With helicity and high LCLs the
tornado threat is almost nil. SPC has us in a marginal threat
for West Virginian and our VA counties so some isolated storms
may become strong to severe.

PWATs are still at around 2 inches along with a well saturated
column in the low to mid levels along with lapse rates above
the environmental rate which all means that heavy downpours are
a realistic thing once again. WPC does have us in a slight risk
for most of the area for excessive rainfall, so localized
flooding will be a threat if storms train or move slow, although
steering flow will be sufficient to move most storms and
showers through at around 30Kts toward the northeast. Therefore
low lying or flood prone areas will be at the most risk.

After the upper level trough supporting the cold front exits
east by Wednesday morning high pressure builds in from the
southwest and supports fair weather across the area.
Temperatures will drop to below seasonable for once today as
cold frontal passage takes place and will stay right around
seasonable for the overnight.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 235 AM Tuesday...

Mostly dry weather returns to the forecast area on Wednesday in
the wake of the cold front mentioned in the near term period.
However, a few showers and afternoon storms could sprout along
the spine of the Appalachians as weak shortwave energy swings
in along the westward flank of a departing upper level trough.

Better clearing takes shape on Thursday as an encroaching ridge
begins to obtain influence over the area. However, there could
be some very light showers attached to a weak cold front sinking
southward from the Great Lakes region. Main implications from
this frontal passage will be lowering of dew points and overall
mugginess that has festered over the CWA for several weeks now.

Daytime temperatures will hover around normal for this time of
year to start off the short term period, but will gradually rise
for the end of the work week as the aforementioned ridge builds
in from the west. While we have a brief interlude from the
humidity on Thursday, forecast projections have the heat
building quickly back in for the Fourth of July.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 235 AM Tuesday...

Strong upper level ridging first hinted at in the short term
will take center stage over the Central Appalachians for the
Independence Day holiday weekend. Building heat and humidity in
response to the ridge will once again impose potential for heat
risks for Friday onward until the ridge finally breaks down at
the start of next week. Generally expecting dry weather for the
start of the weekend, then becoming more active late in the
period as diurnally driven showers and storms undercut the ridge
amid hot and muggy conditions.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
As of 630 AM Tuesday...

A cold front approaches from the west and promotes shower and
thunderstorm chances while passing through the afternoon and
into the evening. By early evening, the sites should be out of
the activity and then go to VFR by then. Otherwise, some
periods of IFR VIS and MVFR CIGs under shower and storm
potential will be the main theme today. Things should be moving
relatively quickly with 30kts steering flow and cells will be
moving northeast with most activity likely between 15Z to 21Z.
For tonight, post frontal fog may develop across much of the
area tonight into the morning and affect the sites with IFR or
worse conditions.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of shower/thunderstorm activity may
vary from the forecast. Fog timing, coverage, and intensity
tonight may vary from the forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                    TUE 07/01/25
UTC 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
EDT 1HRLY       04   05   06   07   08   09   10   11   12   13   14   15
CRW CONSISTENCY  M    M    M    M    H    H    M    H    H    M    M    M
HTS CONSISTENCY  H    H    M    M    H    H    M    M    H    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    M    L    L    L
EKN CONSISTENCY  L    M    L    L    L    H    H    M    M    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    M    M    L    H    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    L    L

AFTER 12Z WEDNESDAY...
IFR conditions possible in thunderstorms through early Tuesday
night, and in valley fog Wednesday/Thursday/Friday mornings.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...MEK/JZ
NEAR TERM...JZ
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...JZ
Hazardous weather outlook, Jun 30, 10:37 PM EDT, 15 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1037 PM EDT Mon Jun 30 2025

KYZ103-105-OHZ076-085>087-VAZ003-004-WVZ005>011-013>020-024>034-039-
040-515>526-020245-
Boyd-Lawrence-Washington-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-
Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-
Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-
Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
1037 PM EDT Mon Jun 30 2025

This Hazardous Weather Outlook is for portions of northeast
Kentucky, portions of southeast Ohio, southwest Virginia and much
of West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Flash flooding is possible Tuesday afternoon and evening given slow-
moving thunderstorms or repetitive rounds of rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101-102-OHZ066-067-075-083-084-020245-
Greenup-Carter-Perry-Morgan-Athens-Jackson OH-Vinton-
1037 PM EDT Mon Jun 30 2025

This Hazardous Weather Outlook is for portions of northeast
Kentucky and portions of southeast Ohio.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms may become strong to severe Tuesday afternoon and
evening. The main hazards are damaging wind gusts and heavy rain,
which could result in some instances of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

GW/FK

In the hours before

Local storm report, Jul 1, 10:39 AM EDT, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1039 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     Rain             3 SE Amesville          39.37N 81.92W
07/01/2025  M0.83 Inch       Athens             OH   Cocorahs

            Rain amount occurred in a 15 minute time
            frame. Still raining at time of observation.

&&
Local storm report, Jul 1, 10:55 AM EDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1055 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     Rain             5 ESE Amesville         39.37N 81.87W
07/01/2025  M1.00 Inch       Athens             OH   Cocorahs

            Fell in the past 10 minutes.

&&
Local storm report, Jul 1, 11:49 AM EDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1149 AM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     Rain             5 N Belpre              39.35N 81.59W
07/01/2025  E1.23 Inch       Washington         OH   Broadcast Media

            1.23 inches in an hour.

&&
Special weather statement, Jul 1, 12:23 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
1223 PM EDT Tue Jul 1 2025

KYZ101-103-OHZ087-011700-
Boyd KY-Greenup KY-Lawrence OH-
1223 PM EDT Tue Jul 1 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BOYD...GREENUP AND
SOUTHWESTERN LAWRENCE COUNTIES THROUGH 100 PM EDT...

At 1223 PM EDT, Doppler radar was tracking a strong thunderstorm over
Greenbo Lake, or 11 miles north of Grayson, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ashland, Ironton, Coal Grove, Lake Vesuvius, Catlettsburg, Greenup,
Greenbo Lake, Oldtown, Naples, Load, Franklin Furnace, Flatwoods,
South Point, Russell, Raceland, Worthington, Wurtland, Bellefonte,
Westwood, and Hanging Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3858 8308 3866 8286 3860 8285 3857 8282
      3859 8275 3860 8274 3865 8277 3868 8276
      3868 8271 3872 8270 3873 8268 3843 8250
      3839 8288 3840 8294 3839 8297 3841 8300
TIME...MOT...LOC 1623Z 250DEG 16KT 3850 8293

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JMC
Special weather statement, Jul 1, 12:38 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Charleston WV
1238 PM EDT Tue Jul 1 2025

WVZ007-008-014>016-011715-
Jackson WV-Roane WV-Mason WV-Kanawha WV-Putnam WV-
1238 PM EDT Tue Jul 1 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MASON...NORTHERN
PUTNAM...NORTH CENTRAL KANAWHA...SOUTHWESTERN ROANE AND SOUTHEASTERN
JACKSON COUNTIES THROUGH 115 PM EDT...

At 1238 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Kenna to near Winfield to near Buffalo.
Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Winfield, Sissonville, Eleanor, Buffalo, Poca, Kenna, Bancroft,
Statts Mills, Harmony, Given, Liberty, Kentuck, Walton, Looneyville,
Fraziers Bottom, Fairplain, and Gandeeville.

This includes Interstate 77 in West Virginia between mile markers 113
and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3863 8195 3875 8180 3878 8121 3877 8120
      3861 8133 3851 8151 3848 8182 3852 8212
      3855 8216
TIME...MOT...LOC 1638Z 266DEG 21KT 3869 8167 3858 8188 3855 8203

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JMC
Special weather statement, Jul 1, 1:08 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Charleston WV
108 PM EDT Tue Jul 1 2025

KYZ103-OHZ086-087-WVZ005-006-011745-
Boyd KY-Gallia OH-Lawrence OH-Wayne WV-Cabell WV-
108 PM EDT Tue Jul 1 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN BOYD...SOUTH CENTRAL
GALLIA...LAWRENCE...CABELL AND NORTHERN WAYNE COUNTIES THROUGH 145 PM
EDT...

At 107 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Vesuvius to near Ceredo. Movement was
east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Huntington, Ashland, Ironton, Coal Grove, Chesapeake, Proctorville,
Beech Fork State Park, Lake Vesuvius, Barboursville, Kenova,
Catlettsburg, Ceredo, Ona, Durbin, South Point, Burlington, Aid,
Crown City, Athalia, and Lockwood.

This includes the following highways...
 Interstate 64 in Kentucky between mile markers 189 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3866 8267 3874 8223 3859 8220 3859 8222
      3858 8220 3852 8219 3831 8220 3831 8221
      3829 8221 3828 8263 3846 8267
TIME...MOT...LOC 1707Z 274DEG 17KT 3860 8258 3834 8256

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JMC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:48 AM EDTSpecial Weather StatementRLXBoone27 min
Jul 1, 10:33 AM EDTSpecial Weather StatementRLXWood27 min
Jul 1, 12:38 PM EDTSpecial Weather StatementRLXPutnam, Roane37 min
Jul 1, 1:08 PM EDTSpecial Weather StatementRLXCabell37 min
Jul 1, 1:57 PM EDTSpecial Weather StatementRLXPutnam33 min
Jul 1, 2:18 PM EDTFlash Flood WarningRLXCabell, Mason, Putnam3 hr
Jul 1, 2:27 PM EDTSpecial Weather StatementRLXKanawha33 min
Jul 1, 2:46 PM EDTSpecial Weather StatementRLXCabell29 min
Jul 1, 3:02 PM EDTFlash Flood WarningRLXKanawha, Putnam3 hr
Jul 1, 3:10 PM EDTFlash Flood WarningRLXBoone, Kanawha, Lincoln, Putnam3 hr
Jul 1, 3:15 PM EDTFlash Flood WarningRLXCabell, Lincoln, Wayne3 hr
Jul 1, 5:06 PM EDTSpecial Weather StatementRLXMcDowell39 min
Jul 1, 5:08 PM EDTSpecial Weather StatementRLXRaleigh, Wyoming52 min
Jul 1, 5:41 PM EDTSpecial Weather StatementRLXRaleigh34 min

Nearby

Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.